RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 4, Pages 782–785 (Mi dan34417)  

MATHEMATICS

S. L. Sobolev type elliptic problems for submanifolds with point singularities

B. Sternin

Institute for Problems in Mechanics, USSR Academy of Sciences

Full text: PDF file (540 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.9
Presented: S. L. Sobolev
Received: 15.05.1968

Citation: B. Sternin, “S. L. Sobolev type elliptic problems for submanifolds with point singularities”, Dokl. Akad. Nauk SSSR, 184:4 (1969), 782–785

Citation in format AMSBIB
\Bibitem{Ste69}
\by B.~Sternin
\paper S.\,L.~Sobolev type elliptic problems for submanifolds with point singularities
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 4
\pages 782--785
\mathnet{http://mi.mathnet.ru/dan34417}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0243194}
\zmath{https://zbmath.org/?q=an:0182.42701}


Linking options:
  • http://mi.mathnet.ru/eng/dan34417
  • http://mi.mathnet.ru/eng/dan/v184/i4/p782

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018